MathSciNet Relay Station
MathSciNet bibliographic data
MR2044594 (2004k:60018) 60C05 (05A17 60F05)
Gnedin, Alexander V. The Bernoulli sieve. Bernoulli 10 (2004), no. 1, 79–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement